Can you overdose if you take 13pills ?
- 5 Oct 2010 by Anonymous
- methylphenidate, overdose
can you overdose if you take 13pills of apo-methylphenidate? 10mg
my friend had took 13pills and she was only told by her doc to take 1 twice daily.
she popped 5 in the span of 3hours
and snorted 8 in the span of 2hours
but she doesnt have any symptoms
of a overdose
is she gonna be ok?
5 Oct 2010
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of methylphenidate can be fatal.
Overdose can cause vomiting, agitation, tremors, muscle twitching, seizure (convulsions), confusion, hallucinations, sweating, fast or pounding heartbeat, blurred vision, dry mouth and nose, and fainting.
Read more: http://www.drugs.com/methylphenidate.html#ixzz11Wodysnr
I hope "S" is ok.
15 Oct 2010
she probably has a tolerance and will be fine is my guess
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does It Work The Same As Vyvanse and if i take 60 Mg. Of Vyvanse a day Then how many Mgs of concerta or methylphenidate Would I Take?
1 answer • 17 Feb 2013
My child is undergoing a trial on Retalin which essentially works with methylphenidate (current diose 7.5mg/day). He behaved irritably and anxiously ...
1 answer • 13 Jun 2013
Hello, My psychiatrist recommended I start Methylphenidate SR as I do have concentration problems(I.E I can't even read a page of a book). ...
1 answer • 23 Feb 2014
I have a lifelong history of treatment resistant depression and major anxiety. I have been on a plethora of various meds to limited prolonged effect. ...
1 answer • 24 Feb 2014
I have narcolepsie and take methylphenidate to stay awake in the day. I will have to take some if I don't want to have my face in my supper but ...
1 answer • 5 Nov 2014